For about 10 days, I have muscle twitching in my calf, thighs and also in my eyes. I am worried about it. I got my blood test done. It showed that I have a severe vitamin B12 and vitamin D deficiency. My vitamin B12 was around 50 ng/L. Can these deficiencies be the cause for having muscle twitching? Is it something more severe as ALS? I am suffering from stress. Please help.
Thank you doctor,
Is this twitching common in vitamin B12 deficiency?
Welcome back to icliniq.com.
Yes, it can occur. Do not overthink about this issue. It is a benign fasciculation. It will go off.
Query: Hi doctor, I have vitamin B12 deficiency, even though I eat a lot of non-vegetarian food. A doctor prescribed me New Nervijen plus capsule. Is it safe to use? Read Full >>
Answer: Hello, Welcome to icliniq.com. Having vitamin B12 deficiency in a non-vegetarian is unlikely. Why did you get your vitamin B12 levels checked? What is your hemoglobin level? Do you drink alcohol? You can use Nervijen capsule (combination of Benfotiamine, Folic acid, Methylcobalamin, Nicotinamide, an... Read Full
Query: Hi doctor, I had vitamin B12 deficiency. My doctor advised me to have 10 injections. Now, my vitamin B12 is more than 2000. What should I do? Read Full >>
Answer: Hello, Welcome to icliniq.com. I had gone through all the data posted. The treatment duration for B12 deficiency depends upon the cause, severity and symptoms. For example, vitamin B12 deficiency is common in strict vegetarians. So, we advise them to take injection daily once intramuscularly for one... Read Full
Query: Hello doctor, My best friend has been suffering lately from deficiency of vitamin B12. Our doctor informed us that he suffers from depression and anxiety because of vitamin deficiency. Is it possible? His dad died when he was 10, so I observed that he takes it so seriously when he feels that he is n... Read Full >>
Answer: Hello, Welcome to icliniq.com. Yes, vitamin B12 deficiency causes severe depression. Also, thoughts like not being able to fulfil duties can induce guilt and worse depression. Please take your friend to a psychiatrist for treatment with a combination of antidepressants and cognitive behavio... Read Full
Ask your health query to a doctor online?Ask a Neurologist Now